MAUDE Adverse Event Report: ST. JUDE MEDICAL PUERTO RICO, LLC SJM RIGID SADDLE RING; RING, ANNULOPLASTY

ST. JUDE MEDICAL PUERTO RICO, LLC SJM RIGID SADDLE RING; RING, ANNULOPLASTY
Model Number RSAR-32
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Pulmonary Emphysema (1832); Hypoxia (1918); Pleural Effusion (2010); Pneumonia (2011); Pneumothorax (2012)
Date of Event 02/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
It was reported on (b)(6) 2022, a 32 mm sjm rigid saddle ring was implanted.Post procedure, the patient presented with junctional rhythm.No medical intervention was performed.On (b)(6) 2022, a small right sided pneumothorax was noted and the patient received 2 liters of oxygen.The patient did not present with any symptoms.On (b)(6) 2022, the patient was diagnosed with pneumonia and was prescribed antibiotics.On (b)(6) 2022, hypoxemia and pleural effusion was reported and required a thorax drain to be placed.The cause of the hypoxemia is caused by pleural effusion due to hematoma of the right pleural cavity.On (b)(6) 2022, the patient was transferred to the intensive care unit (icu) and a video-assisted thoracic surgery (vats) was performed.(b)(4).
 
Additional Manufacturer Narrative
An events of pneumonia, hypoxemia and pleural effusion caused from hematoma were reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
SJM RIGID SADDLE RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ST. JUDE MEDICAL PUERTO RICO, LLC
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, LLC
p.o. box 998
lot 20 b st.
caguas, puerto rico 00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key13577405
Report Number3007113487-2022-00047
Device Sequence Number4555635
Product Code KRH
UDI-Device Identifier05414734009454
UDI-Public05414734009454
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K042734
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/26/2026
Device Model NumberRSAR-32
Device Catalogue NumberRSAR-32
Device Lot Number8153637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Supplement Date Received by Manufacturer03/09/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight60 KG